# SDR AUS20031168

- Difficulty date: May 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 3038
- Condition: Deteriorated
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL HOSE LOCATED BETWEEN FUEL SELECTOR AND FUEL BOWL PERISHED.
